Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 50

1

2

3

 

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:1(2006) 51-61

 Weighted Estimates of Multilinear Singular Integral Operators with Variable Calderón-Zygmund Kernel for the Extreme Cases

Liu Lanzhe

Abstract.  The weighted endpoint estimates for the multilinear singular integral operators with variable Calderón-Zygmund kernel on some Hardy and Herz type Hardy spaces are obtained.

 

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013